Distribution de distances dans la sphère euclidienne

J. Moreau de Saint-Martin

Revue de Statistique Appliquée (1980)

  • Volume: 28, Issue: 4, page 63-66
  • ISSN: 0035-175X

How to cite


Moreau de Saint-Martin, J.. "Distribution de distances dans la sphère euclidienne." Revue de Statistique Appliquée 28.4 (1980): 63-66. <http://eudml.org/doc/106111>.

author = {Moreau de Saint-Martin, J.},
journal = {Revue de Statistique Appliquée},
language = {fre},
number = {4},
pages = {63-66},
publisher = {Société de Statistique de France},
title = {Distribution de distances dans la sphère euclidienne},
url = {http://eudml.org/doc/106111},
volume = {28},
year = {1980},

AU - Moreau de Saint-Martin, J.
TI - Distribution de distances dans la sphère euclidienne
JO - Revue de Statistique Appliquée
PY - 1980
PB - Société de Statistique de France
VL - 28
IS - 4
SP - 63
EP - 66
LA - fre
UR - http://eudml.org/doc/106111
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.